# SDR AWXA0000154

- Difficulty date: March 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 51,399 hours, 22,103 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14N508920
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION LEVEL 2 ALL ALONG FLOORBEAM AT STA 1640 RBL 17 LBL 20.  REMOVED AND REPLACED FLOORBEAM IAW ER 19-5310-00018 RC1.
